✅ Fact-checked    


Nurse Fainted After COVID-19 Vaccination




In the States, doctors and public people are being vaccinated at gunpoint





In the US, in Alaska, a nurse fainted 10 minutes after being vaccinated with Pfizer-BioNTech's COVID-19 drug, the NY Times reports.

It is clarified that the woman's heart rate increased, shortness of breath appeared, and her body was covered with a rash. The nurse had no history of allergies.

She was injected with adrenaline, but after a while, the symptoms of an allergic reaction recurred. The doctors reapplied adrenaline and added a steroid drip. A similar incident happened to a man in the same hospital.

Thereafter, the US regulator issued an emergency warning that people who are allergic to the components of the vaccine should avoid it.





Meanwhile, US Vice President Mike Pence was vaccinated against coronavirus infection under the sights of television cameras. The administration of the drug did not cause side effects in him.







Views: 595

TAGS: US NEWS, VACCINE, CORONAVIRUS, USA

Add a comment!

Your name:
Your Email:
  • bowtiesmilelaughingblushsmileyrelaxedsmirk
    heart_eyeskissing_heartkissing_closed_eyesflushedrelievedsatisfiedgrin
    winkstuck_out_tongue_winking_eyestuck_out_tongue_closed_eyesgrinningkissingstuck_out_tonguesleeping
    worriedfrowninganguishedopen_mouthgrimacingconfusedhushed
    expressionlessunamusedsweat_smilesweatdisappointed_relievedwearypensive
    disappointedconfoundedfearfulcold_sweatperseverecrysob
    joyastonishedscreamtired_faceangryragetriumph
    sleepyyummasksunglassesdizzy_faceimpsmiling_imp
    neutral_faceno_mouthinnocent
The code:
Кликните на изображение чтобы обновить код, если он неразборчив
Enter a code: